# SDR DU4R2007005

- Difficulty date: December 29, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 508-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FWD CARGO FWD FLOOR PANEL AT BS 508 TO BS 540.  REPAIRED CORRODED FWD CARGO FWD FLOOR PANEL AT BS 508 TO BS 540 BY FABRICATING AND INSTALLING NEW PANEL 39-3/4 BY 41-5/8 FROM 2024-T3 .071 IAW B757 SRM 51-40-02 AND 51-20-01.
